MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER 5 AUTOLOGOUS RECOVERY SYSTEM; CELL SAVER 5/5+ BOWL KIT-225ML

HAEMONETICS CORPORATION CELL SAVER 5 AUTOLOGOUS RECOVERY SYSTEM; CELL SAVER 5/5+ BOWL KIT-225ML
Model Number 00263-00
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 05/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No patient information was provided at this time.A photo was provided of the bowl from the cell saver® 5 set which one could observe that a leak has occurred.The bowl has yet to be returned and evaluated by haemonetics.Without physical sample provided for evaluation the root cause could not be determined.
 
Event or Problem Description
On may 27 2020 haemonetics was notified of an adverse event which occurred on the 1st cycle of the process phase during a procedure in (b)(6), utilizing the cell saver® 5 autologous recovery system and cell saver® 5 set - 225ml.A total of 800ml of blood was lost, procedure was stopped immediately and allogeneic blood was transferred to patient.There was no reported impact to patients' health.

Brand Name
CELL SAVER 5 AUTOLOGOUS RECOVERY SYSTEM
Common Device Name
CELL SAVER 5/5+ BOWL KIT-225ML
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston, ma
MDR Report Key10198045
Report Number1219343-2020-00053
Device Sequence Number1045380
Product Code CAC
UDI-Device Identifier10812747016131
UDI-Public(01)10812747016131(17)240728(10)0719076
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K014083
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00263-00
Device Lot Number0719076
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;